Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Generation of Permutations by Adjacent Transposition

Selmer M. Johnson
Mathematics of Computation
Vol. 17, No. 83 (Jul., 1963), pp. 282-285
DOI: 10.2307/2003846
Stable URL: http://www.jstor.org/stable/2003846
Page Count: 4
  • Read Online (Free)
  • Download ($34.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Generation of Permutations by Adjacent Transposition
Preview not available

Page Thumbnails

  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283
  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285